Forum Style

Need some advice. Really worried

 

Hi

It's been 7.5 years since my transplant and things have been pretty stable. This week, my creatnine increased from 1.33 to 1.46 and tacrolimus is at 2.3. I got my labs done after 3 months. Off late I have started to see bubbles in my urine, maybe foam not sure. Have been eating more than usual protein and been exercising. Not sure if that is the reason.  

The doctor asked me test after a week and get my urine too. 

Sick worried if it might be a rejection. 

Anyone had an episode like this? What do you think it is?

Thank you

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Hi KC,

    Great News! Now you see the way to do it. Find a good routine, don't stary, don't rely on one test result and most important, don't give in to stress and worry. This is your life, do you want to live in fear?

    Great News!  Great news indeed!

  • Thanks a lot. I got my labs done today. Been drinking and staying hydrated, reduced my protein and shifted to low intensity exercise. My creatinine reduced to 1.25. They did the trick.  The urine examination though showed traces of albumin and is turbid. Also the cast is granular and a little over normal. 

    Is this UTI or early rejection signs?

     

  • Sounds like too much exercise and increased in protein consumption could be the reason. No worries how about reducing exercise to less stressful workouts? how about spreading your high protein consumption throughout the day instead of high amounts at one time?

  • That creatnine changed is next to nothing.  But your Tac at 2.3 is a tad low?  I thought the theraputic range started at 5 or 7.   

  • Hi KC,

    Creatine level moves are not earth-shattering news, especially not the small range in yours. This number is most greatly affected by hydration, so be sure to stay hydrated in the week before blood work. Because tacrolimus can affect creatinine readings, try to have blood drawn 12 hours from the last dose for an accurate read.

    As for the "bubbles, this may be from a higher protein level in urine (again, dehydration = less dilution/higher levels) Your team will likely investigate to rule out other issues and are more interested in creatinine trends (steadily rising over more tests, which might indicate an issue brewing,) Try to stay calm, while this bump in the road passes and drink up.

  • I consume a lot of protein as well, which is actually not recommended.  May impact Cratnine, although I would be very happy with those numbers myself.  That is not a very severe fluctuation in my experience - but others may have different info.

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients